# SDR UPS204863

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND FLAP TRACK NR 1 FORWARD SUPPORT FITTING AT WBL 743 INNER BORE CORRODED.  MAINTENANCE REPLACED THE FITTING ASSY IAW IPC 57-12-11 ITEM 370.
